# SDR ABXA20200803195

- Difficulty date: September 23, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N744AX
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Aircraft time: 94,597 hours, 43,280 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311T14503
- Condition: Gouged
- Location: Nr 1 Strut
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT N744AX IS IN HAECO-GSO FOR MAINTENANCE VISIT.  MAINTENANCE REPORTED 2 GOUGE DAMAGES ON NR 1 STRUT, OUTBOARD SKIN (311T1450-3).  IDENTIFY AS DAMAGE 1 DAMAGE WAS REMOVED WITH REMAINING MATERIAL OF 0.035 INCHES (56.25%) FROM INITIAL THICKNESS OF 0.080 INCHES.  THE B767-200 SRM 54-51-01 ALLOWABLE DAMAGE 1 FIGURE 101, DETAIL III, ALLOWS 10% MATERIAL LOSS.  NO PUBLISH REPAIR DOCUMENT IS AVAILABLE FOR THE SUBJECT, REF ABX-REA-5430-64023-00.
